Browsing by Author Moricz, Ferenc

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 6 of 6
Issue DateTitleAuthor(s)Citation
2009Formal differentiation of absolutely convergent Fourier series and classical function classesBrown, Gavin; Moricz, Ferenc; Safar, Zoltan; Mathematics & StatisticsFormal differentiation of absolutely convergent Fourier series and classical function classes, Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol.75, 1-2,pp 161-173
2005The maximal conjugate and Hilbert operators on real Hardy spacesBrown, Gavin; Feng, D; Moricz, Ferenc; Vice-Chancellor - ExecutiveThe maximal conjugate and Hilbert operators on real Hardy spaces, Acta Mathematica Hungarica, vol.109,(1-2),2005,pp 53-63
2004The Maximal Fejer Operator On Real Hardy SpacesBrown, Gavin; Feng, Dai; Moricz, Ferenc; Vice-Chancellor - Executive; Mathematics & StatisticsThe Maximal Fejer Operator On Real Hardy Spaces, Periodica Mathematica Hungarica, vol.49,(1),2004,pp 15-25
2002Multivariate Hausdorff operators on the spaces Lp(Rn)Brown, Gavin; Moricz, Ferenc; Vice-Chancellor - ExecutiveMultivariate Hausdorff operators on the spaces Lp(Rn), Journal of Mathematical Analysis and Applications, vol.271,(2),2002,pp 443-454
2004Strong Approximation By Fourier-Laplace Series On The Unit Sphere Sn-1Brown, Gavin; Dai, Feng; Moricz, Ferenc; Vice-Chancellor - ExecutiveStrong Approximation By Fourier-Laplace Series On The Unit Sphere Sn-1, Acta Mathematica Hungarica, vol.102,(1-2),2004,pp 91-115
2007Strong Cesaro Summability of Double Fourier IntegralsBrown, Gavin; Feng, D; Moricz, Ferenc; Vice-Chancellor - ExecutiveStrong Cesaro Summability of Double Fourier Integrals, Acta Mathematica Hungarica, vol.115,(1-2),2007,pp 1-12